Get E-Book on COVID-19

Q. I got an odd mark in my stomach. Please help.

Answered by
Dr. Shaunak Patel
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Mar 26, 2016 and last reviewed on: Dec 19, 2019

Hi doctor,

I have got some odd mark in my stomach and it has changed its appearance in two weeks. My doctor does not know what it is. Please help.

Dr. Shaunak Patel

Cosmetology Dermatology Venereology
#

Hi,

Welcome to icliniq.com.

  • I appreciate your question and it would help me even more if you could furnish me additional data like signs and symptoms from genesis to the present state, any medicines taken and their effects.
  • Please tell me what did the local doctor say and any other thing you noticed in particular. I already have a few differentials in my mind but to narrow it down I need some information.

Revert back with the answers to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist


Was this answer helpful?

 | 

Hi doctor,

My doctor said that it looks like I had hurt myself or burnt myself. He said it did not appear like a ringworm or fungal infection. I did apply tinea athlete's foot cream, but no difference. I am taking Pristiq and Minocycline every now and then only when a cystic pimple occurs. No other symptoms with the mark. It was bright red, flat mark and then slowly turned dark brown over the last two weeks. The shape of the mark did not change. I did wake up mid of this week with big red rashes near it. I can send a photo of that but they disappeared and I thought perhaps just a heat rash. Some minimal flaking occurred on it. The other photo attached is today's status of the mark.

Dr. Shaunak Patel

Cosmetology Dermatology Venereology
#

Hi,

Welcome back to icliniq.com.

I appreciate the details and photos you sent (attachment removed to protect patient identity).

  • I think you have a skin condition which is benign and self-limiting (resolves by itself). It is a solar exposure exacerbation.
  • It is a lymphocytic thing if I talk in depth and usually shows this trend of been symptom-free, bright red and as the healing ensues it changes to brown color with mild flaking.
  • The figurative erythemas are famous for being symptom-free in most of the cases and also resolve by themselves. Except in the malignant cases, no exact cause for these have been determined as yet.
  • Treatment largely is restricted to applying mild steroid creams like 1% Hydrocortisone cream or Mometasone cream with a strict sunblock in and around the affected area.
  • Newer model of it is 0.1% Tacrolimus ointment is something I advice in patients for long-term remedy to avoid the steroid induced side effects.
  • However, in your case you can apply 1% Hydrocortisone cream every night for 10 days and then stop it and continue the sunscreen to avoid direct sun or sun exposure during this time as it can increase the chances of getting such lesions.
  • If itching occurs you can resort to Desloratidine or Benadryl formulations to get symptomatic relief.
  • To relieve your mind off doubts if this thing occurs in future, I advise that you get a skin biopsy and a pathology workout done. Nothing to worry, just take care.

For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist


Was this answer helpful?

 | 

Related Questions:
Whenever I stay in the sun for a long time, my skin starts itching. What is that?
I am 29 years old, but I look like a 40 year old. How to look my age?
Please suggest a solution for sunburn.
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Is it necessary to consult a doctor for sunburn blisters?

Query: Hi doctor, Do I need to visit a doctor for small sunburn blisters?  Read Full »

How to improve skin tone and get glowing skin?

Query: Hello doctor, I am 24 years old. I have an uneven skin tone on my face. Please advise for an even skin tone and glowing skin.  Read Full »

Also Read


Can naked body to body massage spread HIV?
Hello doctor, I recently had some business trip during which I had some naked body to body massage wherein massager vag...  Read more»
Are COVID-19 Patients Infectious for up to 90 Days After Recovery?
There have been reports of recovered COVID-19 patients getting reinfected and testing positive for almost 3 months. Read...  Read more»
Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.